5 doctors weighed in:

Could the combination of olanzapine and duloxetine be making me gain weight?

5 doctors weighed in
Dr. Susan Uhrich
Psychiatry
2 doctors agree

In brief: Possibly

Though it does not happen in everyone on this combination.

In brief: Possibly

Though it does not happen in everyone on this combination.
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
Dr. Donald Hazlett
Psychiatry
2 doctors agree

In brief: Maybe.

Olanzapine often causes weight gain and at times elevated blood sugar, cholesterol and triglycerides.
It is a major side effect of olanzapine. Duloxetine can also cause weight gain but is less likely to do so. The weight gain on Olanzapine is almost immediate and may be progressive. Duloxetine's is not. It takes time and isuncommon and small. It is more likely the olanzapine.

In brief: Maybe.

Olanzapine often causes weight gain and at times elevated blood sugar, cholesterol and triglycerides.
It is a major side effect of olanzapine. Duloxetine can also cause weight gain but is less likely to do so. The weight gain on Olanzapine is almost immediate and may be progressive. Duloxetine's is not. It takes time and isuncommon and small. It is more likely the olanzapine.
Dr. Donald Hazlett
Dr. Donald Hazlett
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors